# SDR DALA2016110908398

- Difficulty date: May 6, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,006 hours, 48,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1155-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK BETWEEN BS 1155 - 1250.  THE CARGO TRACK WAS REPLACED IAW SRM 53-05, 51-30-1, 51-30-5.
